# SDR A6WA2017051645005

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 32,031 hours, 30,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser Panel
- Part number: 601R317071
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER PANEL IS CRACKED BY THIRD STEP.
